# SDR CA061218009

- Difficulty date: December 15, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 11,289 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1156100103
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH SB 2145, CHANGED OUT THE DUE TORQUE TUBES AND REPLACE THEM WITH INSPECTED ONES. WHEN THE LT WAS REMOVED A CRACK WAS NOTED GOING FROM THE TAPER PIN HOLE TO THE EDGE OF THE TORQUE TUBE MOUNT BRACKET. IT APPEARS THAT THE PIN WAS OVER-TORQUED DURING ASSEMBLY LEADING TO THE CRACK. (TC NR 20061218009)
